MathSciNet Relay Station
MathSciNet bibliographic data
MR1780493 46A45 (40H05 46B45 47A53 47H09)
Malkowsky, Eberhard; Rakočević, Vladimir An introduction into the theory of sequence spaces and measures of noncompactness. Zb. Rad. (Beogr.) 9(17) (2000), 143–234.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement